View Single Post
Old 05-15-2017, 09:25 PM  
PamelaJune
Senior Member
 
PamelaJune's Avatar
 
Join Date: Dec 2013
Location: Where my heart is
Posts: 1,125
Default

Please titrate down with your GP support, don't just go cold turkey. I understand wanting to stop medications, but these drugs do cause unwanted dependency and the body doesn't adapt well if we suddenly cease the medication. The agitation is such a horrid feeling. You have my sympathy. The good news is the agitation will go away. If you feel feel uncomfortable with it, there is nothing wrong with upping the dose slightly, stay on the slightly increased dose for a week, then drop to 1.25mg for a week, 1mg and so on. It is important to talk with your GP though. They need to know what your doing and may be able to introduce you to a planned reduction phase. Good luck.

Quote:
Originally Posted by Johnsonsyard View Post
Hi been taking diazepam for over 3 years . 2mg at night for muscle spasm and decided to try to cone off it as I don't think it's doing me any good. I feel very hyped up restless and anxious tinnitus worse and pain worse after reducing by half over last week. Can anyone advise what I should be doing and what to expect ? What s going on? Many thanks any comment really appreciated .
__________________
I can still remember what life was like before pain became my life long companion

Last edited by PamelaJune; 05-16-2017 at 03:02 AM.
PamelaJune is offline   Reply With Quote
"Thanks for this!" says:
ger715 (05-22-2017), jersergurl (06-04-2017), Johnsonsyard (05-21-2017), kiwi33 (05-16-2017), St George 2013 (06-04-2017)